# SDR SWAA2016093008321

- Difficulty date: September 16, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 39,166 hours, 18,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COMPARTMENT Z CHANNEL CORRODED BETWEEN BS 727E TO BS 770, STR 25L.  R&R Z ANGLE IAW SRM AND DWG.
